• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site
Of all publications in the section: 289
Sort:
by name
by year
Article
Заев Д. А. Математические заметки. 2015. Т. 98. № 5. С. 664-683.
Added: Mar 9, 2016
Article
Кононова А. А., Калягин В. А. Математические заметки. 2009. Т. 46. № 6.
Added: Nov 22, 2009
Article
Шитов Я. Н. Математические заметки. 2012. Т. 92. № 2. С. 316-320.

We give a complete answer for the question asked by Develin, Santos, and Sturmfels by proving that every 5×n matrix with tropical rank equal to 3 has Kapranov rank equal to 3, for the ground field that contains at least 4 elements. For the ground field either F2 or F3, we construct an example of a 5 × 5 matrix with tropical rank 3 and Kapranov rank 4.

Added: Nov 9, 2012
Article
Чистяков В. В. Математические заметки. 2002. Т. 71. № 4. С. 611-632.
Added: Jan 19, 2010
Article
Аржанцев И. В., Петравчук А. П. Математические заметки. 2009. Т. 86. № 5. С. 659-663.
Added: Jul 10, 2014
Article
Самовол В. С. Математические заметки. 2014. Т. 95. № 6. С. 911-925.

The asymptotic properties of nonoscillating solutions of Emden-Fowler-type equations of arbitrary order are considered. The paper contains the results of the study of the asymptotic properties of solutions with integer-valued asymptotics as well as of solutions arising from the rapid decrease of the coefficient of the equation. To analyze the asymptotic behavior of solutions of the equations, methods of power geometry are used.

Added: Feb 13, 2014
Article
Колесников А. В. Математические заметки. 1999. Т. 65. № 5. С. 790-793.
Added: Oct 4, 2010
Article
Курносов Н. М. Математические заметки. 2016. Т. 99. № 1.

We obtain an inequality imvolving Betti numbers of six-dimensional hyperk\"ahler manifolds using Rozansky-Witten invariants described by Hitchin and Sawon.

Added: Oct 16, 2015
Article
Логинов К. В. Математические заметки. 2019. Т. 106. № 6. С. 881-893.

We consider threefold del Pezzo fibrations over a curve germ whose central fiber is non-rational. Under the additional assumption that the singularities of the total space are at worst ordinary double points, we apply a suitable base change and show that there is a 1-to-1 correpspondence between such fibrations and certain non-singular del Pezzo fibrations equipped with a cyclic group action.

Added: Oct 29, 2019
Article
Чеботарев А. М., Теретенков А. Е. Математические заметки. 2012. Т. 92. № 6. С. 943-948.

We pdiscuss a constructive representation of R. Feynman formula for derivation of exonential families of noncommuting operators. 

Added: Dec 28, 2013
Article
Чистяков Д. С., Себельдин А. М. Математические заметки. 2008. Т. 84. № 6. С. 952-954.
Added: Oct 10, 2017
Article
Чистяков Д. С., Любимцев О. В., Вильданов В. К. Математические заметки. 2018. Т. 103. № 3. С. 365-372.
Added: Oct 10, 2017
Article
Шабанов Д. А., Шайхеева Т. М. Математические заметки. 2020. Т. 107. № 3. С. 454-465.

This paper deals with list colorings of uniform hypergraphs. Let H(m, r, k) be the complete r-partite k-uniform hypergraph with parts of equal size m in which each edge contains exactly one vertex from some kr parts. Using results on multiple covers by independent sets, we establish that, for fixed k and r, the list-chromatic number of H(m, r, k) is (1 + o(1)) logr/(r−k+1)(m) as m → ∞.

Added: Jun 14, 2020
Article
Гусейн-Заде С. М. Математические заметки. 2020. Т. 107. № 6. С. 855-864.

V.I.Arnold has classified simple (i.e., having no moduli for the classification) singularities (function germs), and also simple boundary singularities: function germs invariant with respect to the action σ (x1; y1, …, yn) = (−x1; y1, …, yn) of the group ℤ2. In particular, it was shown that a function germ (a boundary singularity germ) is simple if and only if the intersection form (respectively, the restriction of the intersection form to the subspace of anti-invariant cycles) of a germ in 3 + 4s variables stable equivalent to the one under consideration is negative definite and if and only if the (equivariant) monodromy group on the corresponding subspace is finite. We formulate and prove analogs of these statements for function germs invariant with respect to an arbitrary action of the group ℤ2, and also for corner singularities.

Added: Oct 27, 2020
Article
Самовол В. С. Математические заметки. 2012. Т. 92. № 5. С. 731-746.

In a neighborhood of a singular point, we consider autonomous systems of ordinary differential equations such that the matrix of the linearized system has two pure imaginary eigenvalues, all other eigenvalues lying outside the imaginary axis. The reducibility of such systems to pseudonormal form is studied.

Added: Dec 13, 2012
Article
В. В. Лебедев Математические заметки. 2012. Т. 91. № 6. С. 946-949.

We consider the space U(T) of all continuous functions on the circle T with uniformely convergent Fourier series. We obtain an estimate for the growth of the U -norms of exponential functions with an arbitrary piecewise linear phase and unboundedly growing integer frequences.

Added: Sep 29, 2012
Article
Самовол В. С. Математические заметки. 2014. Т. 95. № 5. С. 775-789.
The paper deals with solutions to Emden-Fowler-type equations of any arbitrary order. The asymptotic properties of solutions to these equations are studied, and a systematic surveyof numerous uncoordinated results of analysis of continuable and noncontinuable solutions is given.
Added: Apr 4, 2014
Article
Ефимова М. П. Математические заметки. 2011. Т. 90(3). С. 340-350.

We study the Titchmarsh Q-integral, its generalization, and its elementary properties are studied; integrability criteria on sets of finite measure are obtained.

Added: Dec 28, 2015